⚡ Fast-Track Your Day: Pain Relief That Keeps Pace with You
NurofenExpress Ibuprofen Liquid Capsules 200mg offer rapid absorption—starting to work within 10 minutes—and provide up to 8 hours of effective relief from period pain, headaches, migraines, and cold & flu symptoms. Each pack contains 16 capsules, designed for adults seeking fast, reliable pain management in a convenient capsule format.
Weight | 19 g |
Volume | 1 |
Units | 16 count |
Storage Instructions | KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN. Do not store above 25°C. Store in the original pack. |
Serving Recommendation | Two Capsules |
Manufacturer contact | More Information On The Package |
Brand | Nurofen |
Format | Capsule |
Age Range Description | Adult |
L**.
Nurofen Liquid 200mg Capsules
I have used these for years as they are a nice gentle pain remover. Easy to swallow.
C**L
Medical
Perfect for my needs.
M**S
Work great
Very good for pain killing
D**S
Great pain relief
Great pain relief. Works quick.good value
C**N
Everything goes nicely
Everything goes nicely
J**
Pain tablets
Ok
M**N
Acts faster
I noticed a significant difference between this liquid format and the usual tablets I was taking for pain relief (non branded). This liquid ones start acting much faster and that is something that I truly value. They are easy to swallow. I wish this product was less pricey but given my personal circumstances, willing to pay the difference for faster pain relief.
W**Y
toothache gone
used to get relief from toothache until i can find a dentist.
Trustpilot
1 day ago
1 month ago